Javier Carvajal-Rojas - Finite torsors over strongly $F$-regular singularities

epiga:7532 - Épijournal de Géométrie Algébrique, March 1, 2022, Volume 6 - https://doi.org/10.46298/epiga.2022.7532
Finite torsors over strongly $F$-regular singularitiesArticle

Authors: Javier Carvajal-Rojas

    We investigate finite torsors over big opens of spectra of strongly $F$-regular germs that do not extend to torsors over the whole spectrum. Let $(R,\mathfrak{m},k)$ be a strongly $F$-regular $k$-germ where $k$ is an algebraically closed field of characteristic $p>0$. We prove the existence of a finite local cover $R \subset R^{\star}$ so that $R^{\star}$ is a strongly $F$-regular $k$-germ and: for all finite algebraic groups $G/k$ with solvable neutral component, every $G$-torsor over a big open of $\mathrm{Spec} R^{\star}$ extends to a $G$-torsor everywhere. To achieve this, we obtain a generalized transformation rule for the $F$-signature under finite local extensions. Such formula is used to show that that the torsion of $\mathrm{Cl} R$ is bounded by $1/s(R)$. By taking cones, we conclude that the Picard group of globally $F$-regular varieties is torsion-free. Likewise, it shows that canonical covers of $\mathbb{Q}$-Gorenstein strongly $F$-regular singularities are strongly $F$-regular.


    Volume: Volume 6
    Published on: March 1, 2022
    Accepted on: March 1, 2022
    Submitted on: June 1, 2021
    Keywords: Mathematics - Algebraic Geometry,Mathematics - Commutative Algebra,13A35, 13A50, 14B05, 14L15, 14L30, 16T05
    Funding:
      Source : OpenAIRE Graph
    • FRG: Collaborative Research: Birational Geometry and Singularities in Zero and Positive Characteristic; Funder: National Science Foundation; Code: 1265261

    5 Documents citing this article

    Consultation statistics

    This page has been seen 1256 times.
    This article's PDF has been downloaded 1144 times.